Sofia Lindqvist's Home Page
Contact Details
Research Interests:  Analytic number theory, additive combinatorics.



Papers
Moments of random multiplicative functions and truncated characteristic polynomials (with W. Heap). The Quarterly Journal of Mathematics 67 (2016), no. 4, 683-714.


Large time step TVD schemes for hyperbolic conservation laws (with P. Aursand, T. Fl├ątten and A. Solberg). SIAM J. Numer. Anal. 54 (2016), no. 5, 2775-2798.


Partition regularity of generalised Fermat equations. Accepted for publication in Combinatorica, 2017.


Monochromatic solutions to $x+y=z^2$ (with B. Green). Accepted for publication in Canadian Journal of Mathematics, 2017.


Weak approximation results for quadratic forms in four variables Submitted, 2017.


Full orbit sequences in affine spaces via fractional jumps and pseudorandom number generation (with F. Guidi and G. Micheli) Submitted, 2018.


Rado's criterion over squares and higher powers (with S. Chow and S. Prendiville) Submitted, 2018.





Notes
The equation $x+y=z^2$ is not partition regular over $\mathbb{Z}/p^n\mathbb{Z}$

Monochromatic solutions to $x+y$ a square in $\mathbb{Z}/q\mathbb{Z}$